Duke Mathematical Journal

Genera of the alternating links

David Gabai

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 53, Number 3 (1986), 677-681.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077305194

Digital Object Identifier
doi:10.1215/S0012-7094-86-05336-6

Mathematical Reviews number (MathSciNet)
MR860665

Zentralblatt MATH identifier
0631.57004

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Gabai, David. Genera of the alternating links. Duke Math. J. 53 (1986), no. 3, 677--681. doi:10.1215/S0012-7094-86-05336-6. http://projecteuclid.org/euclid.dmj/1077305194.


Export citation

References